I can only speak for myself... and my answer would be no. The last round of injections (including some PT) absolutely made my symptoms worse. Thankfully since stopping both, they have subsided a bit. Please let us know what you choose to do and if you find some relief.
I had three and should have stopped.He put the needle into a lesion and nerve. Since the shot,I have been deteriorating ever since. I should have followed my intuition an stopped after the second injection. I have been so angry.The staff tried to get me back there. I could not go in there ever again! Thank you Mum.
No, no, no! Anything which invades the spaces around the spinal cord can actually cause arachnoiditis - I got mine from having myelograms - where dye is injected into the epidural space - despite being known to be allergic to iodine, which is in all X-ray dyes that don't contain barium. Don't let anyone stick needles in your back!
Copyright 1994-2018MedHelp.All rights reserved. MedHelp is a division of Vitals Consumer Services, LLC.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.